# SDR 2000ZZZX27

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66GE
- Make and model: Rkwell NA26560
- Aircraft serial: 30699
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW EXTENDED LANDING GEAR ON APPROACH TO SUS.  NO GREEN DOWN AND LOCKED LIGHT ON LT SIDE.  LANDING GEAR WAS CYCLED WITH SAME RESULTS.  CREW PERFORMED EMERGENCY EXTENSION PROCEDURES AND DID FLY-BY OF TOWER AT SUS.  TOWER REPORTED GEAR APPEARED DOWN AND LOCKED.  AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  AS AIRCRAFT TAXIED TO RAMP, LT DOWNLOCK LIGHT ILLUMINATED.  LT DOWNLOCK SWITCH WAS FOUND RIGGED FOR MINIMUM TRAVEL.  RE-RIGGED SWITCH IAW THE SABRE 60 MM., CHAPTER 32-60-01.  FUNCTIONALLY CHECKED OK.
